# SDR SWIA202053430

- Difficulty date: September 15, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Roll Pin
- Part number: S64021
- Condition: Worn
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ROLL PIN HAS WORN A GROOVE INTO FUSELAGE SIDE HINGE PIN, FLAGGED.  C-CHECK RO 10/17/2020.  REPLACED PAX DOOR HINGE FUSELAGE SIDE, REF CRJ700 SRM AND DRAWING.  ALL STEPS COMPLIED WITH.  OPERATIONS CHECK AND LEAK CHEEK GOOD.  COMPLIED WITH SKYWEST TASK CARD.
